Advil Cold & Sinus Plus package design
Advil Cold & Sinus Plus package design
Advil Cold & Sinus Plus package design

Advil Cold & Sinus Plus

Advil Cold & Sinus Plus provides effective relief when you need it most, by helping to reduce swelling of the nasal passages—so you can breathe easy. Plus, it contains an antihistamine to address runny nose and sneezing.


  • nasal congestion
  • sinus pain
  • headache
  • fever
  • runny nose
  • itchy, watery eyes
  • sneezing
  • minor body aches and pain
  • sore throat

PURPOSE: Analgesic / decongestant / antihistamine



Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Plus caplets every 4 to 6 hours as needed.

Do not exceed 6 Advil Cold & Sinus Plus caplets in 24 hours, unless directed by a doctor. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.


Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a doctor.


Do not take Advil Cold & Sinus Plus if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your doctor before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Use only as directed by a doctor if you take or have recently taken high blood pressure or depression medications, tranquilizers or sedating drugs. Product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery.

In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.


Active Ingredient(s): Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg

Non-Medical Ingredients:

Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pre-gelatinized starch, silicon dioxide, titanium dioxide.

For more information please see the product insert

Have questions about Advil products?

See our Frequently Asked Questions